Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Dear Sir, I have a problem sleeping. I have had

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 12241 Questions
Question
Dear Sir, I have a problem sleeping. I have had it for 40 plus years. I want to stay up until 2. When I was in college and military I would stay up until the sun came up. I get very sleepy in afternoon so much so I feel sick if I don't nap for an hour. This happens with or with out alcohol. I need sleep pills at night to stay on a day time shift. I do not use any caffeine. Should I worry about it? YYYY@YYYY
Posted Tue, 28 Nov 2017 in Sleep Disorders
 
 
Answered by Dr. Kaushal Bhavsar 1 hour later
Brief Answer:
Yes, this is a matter of concern.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
You are having insomnia.
And this is a matter of concern.
You should definitely consult psychotherapist and start treatment.
Only drugs (sleeping pills) are not effective.
Please let me know
1. Are you obese?
2. What is your height and weight?
I want this information to rule out sleep apnea.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor